Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1988, Volume 44, Issue 4, Pages 449–456 (Mi mz4234)  

Simple, existentially closed extensions of unoids

A. A. Ivanov


Full text: PDF file (750 kB)

English version:
Mathematical Notes, 1988, 44:4, 724–728

Bibliographic databases:

UDC: 510.67
Received: 17.06.1986

Citation: A. A. Ivanov, “Simple, existentially closed extensions of unoids”, Mat. Zametki, 44:4 (1988), 449–456; Math. Notes, 44:4 (1988), 724–728

Citation in format AMSBIB
\Bibitem{Iva88}
\by A.~A.~Ivanov
\paper Simple, existentially closed extensions of unoids
\jour Mat. Zametki
\yr 1988
\vol 44
\issue 4
\pages 449--456
\mathnet{http://mi.mathnet.ru/mz4234}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=975185}
\zmath{https://zbmath.org/?q=an:0659.03012|0672.03021}
\transl
\jour Math. Notes
\yr 1988
\vol 44
\issue 4
\pages 724--728
\crossref{https://doi.org/10.1007/BF01158915}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988U847500015}


Linking options:
  • http://mi.mathnet.ru/eng/mz4234
  • http://mi.mathnet.ru/eng/mz/v44/i4/p449

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:133
    Full text:63
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021